DOI QR코드

DOI QR Code

STABLE STRICTLY CONVEX BODIES

Jo, Kyeong-Hee

  • Published : 2008.04.30

Abstract

In this article, we find a counter example which shows that the well-known necessary condition about the boundary regularity of a stable strictly convex body is not a sufficient condition.

Keywords

stable;strictly convex;convex body

References

  1. Y. Benoist, Convex divisibles II, Duke Math. J. 120 (2003), 97-120 https://doi.org/10.1215/S0012-7094-03-12014-1
  2. J. P. Benzecri, Sur les varietes localement affines et projectives, Bull. Soc. Math. France 88 (1960), 229-332
  3. W. M. Goldman, Geometric structures on manifolds and varieties of representations, Contemp. Math. 74 (1988), 169-198 https://doi.org/10.1090/conm/074/957518
  4. W. M. Goldman, Projective Geometry on Manifolds, Lecture Notes (v.0.3)-Mathematics 748B Spring (1988)
  5. K. Jo, Quasi-homogeneous domains and convex affine manifolds, Topology Appl. 134 (2003), no 2, 123-146 https://doi.org/10.1016/S0166-8641(03)00106-8
  6. R. T. Rockafellar, Second derivatives in convex analysis, Nonlinear analysis and convex analysis: Proceedings of the international conference on Niigata, Japan, 28-31 July (1998), 3-7
  7. J. Vey, Sur les automorphismes affines des ouverts convexes saillants, Ann. Scuola Norm. Sup. Pisa 24(3) (1970), 641-665
  8. J. L. Koszul, Deformation des connexions localement plats, Ann. Inst. Fourier 18 (1968), 103-114 https://doi.org/10.5802/aif.279
  9. E. B. Vinberg and V. G. Kats, Quasi-homogeneous cones, Math. Notes 1 (1967), 231- 235.(translated from Math. Zametki 1 (1967), 347-354.) https://doi.org/10.1007/BF01098890